# SDR CA080326003

- Difficulty date: March 24, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,599 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Coupling
- Condition: Misinstalled
- Location: Temp Control
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW WROTE UP, CABIN PAC STUCK ON FULL COLD. TROUBLESHOOTING CARRIED OUT AND FOUND THAT THE COUPLING FOR CABIN TEMP CONTROL HAD DISCONNECTED FROM THE ENVIROMENTAL CONTROL UNIT. BOTH CLAMPS AND THE COUPLING WERE INTACT HOWEVER THE COUPLING HAD BEEN INSTALLED INCORRECTLY. COUPLING WAS REINSTALLED AND LEAK CHECKED SERVICEABLE. (TC NR 20080326003)
